Alert archive / Louisiana / High Wind Warnings in 2025
High Wind Warning 2, NWS New Orleans, LA
NWS New Orleans, LA issued this high wind warning at Mar 15, 2025, 3:27 PM CDT for 5 parishes in Louisiana; Hancock County, Mississippi. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 3:27 PM CDT (20:27 UTC)
- Expired
- Mar 15, 2025, 7:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS New Orleans, LA
Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Tammany Parish, LA, Hancock County, MS
The radar
The Hammond radar (KHDC), 79 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 4:17 PM CDT | TORNADO | 1 Ssw Madisonville, LA | A tornado moved onshore near Madisonville causing tree damage along a 7.55 path from the lake shore to Covington. Survey completed using a combination of high resolution satellite imagery and in-person surveying. |
| Mar 15, 4:23 PM CDT | TSTM WND DMG | 4 Sse Covington, LA | Trees down along Interstate 12 and 190. Possible tornado. |
| Mar 15, 4:26 PM CDT | TSTM WND DMG | 2 Se Covington, LA | Trees and powerlines damaged near Three Rivers Rd and Wolverine Dr. Possible tornado. |
| Mar 15, 4:50 PM CDT | NON-TSTM WND GST 65 | 2 Wnw Gretna, LA | Mesonet station 1972W Harbor Police Headquarters. |
| Mar 15, 5:01 PM CDT | HAIL 1 | 1 Wnw Kenner, LA | |
| Mar 15, 5:25 PM CDT | TSTM WND DMG | 4 S Abita Springs, LA | Public comment on broadcast media social media post that siding was blown off a home. |
| Mar 15, 6:15 PM CDT | FLASH FLOOD | 2 Nw New Orleans, LA | An underpass gauge measured 3.5 feet of water along Canal Boulevard near I-610. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2106 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 14.6
The text
As transmitted.
828 WWUS74 KLIX 152027 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 327 PM CDT Sat Mar 15 2025 LAZ036-MSZ069-152130- /O.CAN.KLIX.WI.Y.0006.000000T0000Z-250316T0000Z/ East Feliciana-Amite- Including the cities of Gloster, Gillsburg, Smithdale, Felps, Liberty, Jackson, and Clinton 327 PM CDT Sat Mar 15 2025 ...WIND ADVISORY IS CANCELLED... $$ LAZ059-060-064-068>070-076>078-087>090-MSZ086-160000- /O.UPG.KLIX.WI.Y.0006.000000T0000Z-250316T0000Z/ /O.NEW.KLIX.HW.W.0002.250315T2027Z-250316T0000Z/ Upper Lafourche-St. Charles-Upper St. Bernard-Coastal Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Southeast St. Tammany- Western Orleans-Eastern Orleans-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Southern Hancock- Including the cities of Destrehan, Empire, Raceland, Gretna, Barataria, Norco, New Orleans, Lafitte, Bay St. Louis, Diamondhead, Buras, Jean Lafitte, Marrero, Pearlington, Westwego, Pointe A La Hache, Shell Beach, Waveland, Alliance, Braithwaite, Metairie, Boothville, Belle Chasse, Grand Isle, Kiln, Chalmette, Thibodaux, Venice, Slidell, Myrtle Grove, Larose, Harahan, East New Orleans, Kenner, Violet, Port Sulphur, Delacroix, Yscloskey, and Meraux 327 PM CDT Sat Mar 15 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of southeast Louisiana and southern Mississippi. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ LAZ034-035-037-039-046>048-056>058-065>067-071-079>086-MSZ068-070- 071-077-083>085-087-088-160000- /O.CON.KLIX.WI.Y.0006.000000T0000Z-250316T0000Z/ Pointe Coupee-West Feliciana-St. Helena-Washington-Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-St. John The Baptist-Upper Terrebonne-Lower Terrebonne-Lower Lafourche- Northern Tangipahoa-Northern St. Tammany-Southwestern St. Tammany- Central Tangipahoa-Lower Tangipahoa-Northern Livingston-Southern Livingston-Western Ascension-Eastern Ascension-Wilkinson-Pike- Walthall-Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-Southern Harrison-Southern Jackson- Including the cities of Springfield, Akers, Escatawpa, Montegut, Laplace, Wade, Darlington, Pierre Part, Livonia, Livingston, Walker, Moss Point, Pascagoula, Ocean Springs, New Roads, Golden Meadow, Gulfport, Ponchatoula, Killian, Madisonville, Necaise, Labadieville, Reserve, Centreville, McComb, Gramercy, Amite, Biloxi, Salem, Gautier, Paincourtville, Leeville, Mandeville, St. Francisville, Greensburg, Gonzales, Addis, Spillman, Dexter, Sellers, Prairieville, Plaquemine, Pass Christian, Kentwood, Brusly, Tylertown, Houma, Donaldsonville, Cut Off, Picayune, Easleyville, Bush, Dulac, Independence, Wakefield, French Settlement, Vancleave, Woodville, Long Beach, Galliano, Lutcher, Montpelier, Covington, Franklinton, Robert, Geismar, McNeil, Fort Adams, White Castle, Roseland, Denham Springs, Hammond, Dolorosa, Bogalusa, Lettsworth, Bayou Sorrel, Lyman, Enon, Folsom, Crossroads, Chauvin, Wilmer, Poplarville, Convent, Cocodrie, Acy, Port Allen, St. Martin, Saucier, Bayou Cane, Baton Rouge, Sorrento, Whitehall, and Tickfaw 327 PM CDT Sat Mar 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Portions of southeast Louisiana and southern Mississippi. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MB
1 follow-up statement
798 WWUS74 KLIX 160003 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 703 PM CDT Sat Mar 15 2025 LAZ059-060-064-068>070-076>078-087>090-MSZ086-160115- /O.EXP.KLIX.HW.W.0002.000000T0000Z-250316T0000Z/ Upper Lafourche-St. Charles-Upper St. Bernard-Coastal Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Southeast St. Tammany- Western Orleans-Eastern Orleans-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Southern Hancock- Including the cities of Jean Lafitte, Belle Chasse, Shell Beach, Larose, Diamondhead, Meraux, Bay St. Louis, Norco, Destrehan, Gretna, Pointe A La Hache, Marrero, Westwego, Buras, Slidell, Braithwaite, Myrtle Grove, Yscloskey, Delacroix, Grand Isle, Thibodaux, Empire, Lafitte, Waveland, Raceland, Venice, Metairie, East New Orleans, Pearlington, Barataria, New Orleans, Chalmette, Boothville, Violet, Kiln, Harahan, Alliance, Kenner, and Port Sulphur 703 PM CDT Sat Mar 15 2025 ...HIGH WIND WARNING HAS EXPIRED... The threat of high winds has diminished. $$ LAZ034-035-037-039-046>048-056>058-065>067-071-079>086-MSZ068-070- 071-077-083>085-087-088-160115- /O.EXP.KLIX.WI.Y.0006.000000T0000Z-250316T0000Z/ Pointe Coupee-West Feliciana-St. Helena-Washington-Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-St. John The Baptist-Upper Terrebonne-Lower Terrebonne-Lower Lafourche- Northern Tangipahoa-Northern St. Tammany-Southwestern St. Tammany- Central Tangipahoa-Lower Tangipahoa-Northern Livingston-Southern Livingston-Western Ascension-Eastern Ascension-Wilkinson-Pike- Walthall-Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-Southern Harrison-Southern Jackson- Including the cities of Port Allen, Fort Adams, Golden Meadow, Killian, Addis, Dexter, Amite, Tylertown, Pascagoula, Ponchatoula, Gramercy, Centreville, Folsom, McNeil, St. Francisville, McComb, Long Beach, Tickfaw, Bogalusa, Ocean Springs, Labadieville, Sorrento, New Roads, Montpelier, Sellers, Denham Springs, Laplace, Whitehall, Wade, Madisonville, Dolorosa, French Settlement, Donaldsonville, Roseland, Franklinton, Prairieville, Houma, Enon, Mandeville, Acy, Biloxi, White Castle, Saucier, Gautier, Convent, Pass Christian, Paincourtville, Wilmer, Poplarville, Montegut, Leeville, Lyman, Cut Off, Akers, Darlington, Gonzales, Vancleave, Plaquemine, Lettsworth, Hammond, Walker, Escatawpa, Crossroads, Lutcher, Covington, Cocodrie, Chauvin, Galliano, Wakefield, Greensburg, Robert, Livingston, Salem, Reserve, Woodville, Brusly, Bayou Sorrel, Geismar, Springfield, Livonia, Gulfport, Bush, Necaise, Bayou Cane, Moss Point, Kentwood, Pierre Part, Spillman, Picayune, Baton Rouge, St. Martin, Easleyville, Dulac, and Independence 703 PM CDT Sat Mar 15 2025 ...WIND ADVISORY HAS EXPIRED... The threat of strong winds has diminished outside of thunderstorms. $$ RW
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this high wind warning went out at Mar 15, 12:34 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Mar 15, 12:34 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1234 PM CDT Sat Mar 15 2025
...New AVIATION...
.UPDATE...
Issued at 1115 AM CDT Sat Mar 15 2025
PDS Tornado Watch 45 has been issued for all but the South Shore
and the MS coastal counties until 23Z today. Strong forcing with
the approach of a 100 kt midlevel jet is providing very strong
forcing across the CWA. Meanwhile, thermodynamics and shear are
very impressive with effective helicities exceeding 300 m2/s2...
effective STPs of 4-6 and MLCAPEs 2000-2500 J/kg. Convection will
continue to become better organized through the remainder of the
daylight hours as the entire area marches eastward. More discrete
cells will pose the greatest risk of tornadoes, some potentially
long-lived and strong. ANother PDS Tornado Watch will likely be
issued for the remainder of the CWA, mainly north of I-10/I-12 per
the latest SWOMCD from SPC.
Dry slotting on the back side of this system will produce a sharp
cutoff to the rain during the afternoon and early evening hours
for most of the CWA. The last of the convection should end by 02Z
this evening across the MS coast.
Expanded the Wind Advisory for the entire CWA given the falling
pressures and strengthening southerly gradient flow. Expect gusts
to 40-45 kt at times even across the Florida parishes and the MS
coast.
&&
.SHORT TERM...
(Today through Sunday)
Issued at 300 AM CDT Sat Mar 15 2025
Negative tilt cyclone over Iowa will continue to move northeast
into Ontario later today. The next mid-level speed max will move
into Texas later this morning, then lift northeastward through the
lower Mississippi River Valley this afternoon and evening. Deep
moisture is already in place, as the midnight special sounding
showed a precipitable water value of 1.73 inches, CAPE values in
excess of 2000 J/KG, helicity values around 300 m2/s2 and 7-8C/KM
mid-level lapse rates. Convective temperatures on forecast soundings are
in the upper 70s. Considering that at 2 AM CDT, temperatures
remain in the lower and middle 70s, any breaks in the cloud cover
at all will allow us to reach the convective temperature.
So, the airmass will certainly support severe weather, just
waiting for the lifting mechanism. While the best lift will be
just north of our CWA, where SPC is carrying a High Risk, we
expect there to be enough organized lift with the trough nearing
the area to produce at least scattered to broken areal coverage
of convection to develop by mid-morning, continuing through the
afternoon hours. The first hints of that can already be seen with
storms developing over east Texas within Severe Thunderstorm Watch
43 that has recently been issued. Most of the area is under a
Moderate Risk, which is a fairly rare occurrence for our area. If
there's a failure mode, it might be that areas near the coast
remain stuck under an inversion, weakening low level instability,
keeping convection elevated. Probably will see watches for
portions of the area by mid to late morning, running through much
of the afternoon hours. Even in areas that don't see
thunderstorms, it's going to be pretty windy, especially near and
south of the Interstate 10 corridor, where a Wind Advisory will be
in effect during the late morning and afternoon hours. The
advisory may need to be expanded slightly northward later this
morning. Additionally, the strong winds will bring tide levels
about a foot above normal to the Mississippi coast, where a
Coastal Flood Advisory will be in effect through this evening.
The passage of the trough and surface front late this afternoon
and evening will end any threat of precipitation, with much drier
air moving into the area on Sunday. Dew points that are around 70
degrees this morning are expected to be in the 30s and 40s Sunday
afternoon. A 15 to 20 mph wind on Sunday will make it feel cooler
than the 60s to mid 70s that are forecast for high temperatures.
&&
.LONG TERM...
(Sunday night through Friday)
Issued at 300 AM CDT Sat Mar 15 2025
With much drier air in place Sunday night, it's not much of a
surprise that low temperatures will be considerably cooler by
sunrise Monday with portions of the northern half of the area
potentially seeing temperatures at sunrise in the upper 30s, and
only a bit warmer than that Tuesday morning, before the center of
the surface high moves to the east of the area. However, the dry
air in place should allow daytime temperatures to rebound into the
lower to mid 70s, which is actually a couple degrees above
normal.
The next upper trough will move from the Southern Plains Wednesday
morning to eastern Canada by Thursday morning. A cold front will
move across the area Wednesday night, but any moisture return will
be very weak. Any precipitation will likely just be isolated rain
showers, as dew points probably won't get much past 60 degrees.
That will bring another brief period of cooler temperatures for
Thursday and Thursday night, before temperatures warm above normal
for next weekend.
&&
.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Sat Mar 15 2025
Strong southerly gradient winds due to falling pressures and a LLJ
of 50-60 kt will prevail ahead of the line of storms. Brief
surface gusts to 40-45 kt will occur. Mainly MVFR ceilings are
expected along and ahead of the developing convection which
currently extends just east of a KMCB to KBTR line. Brief IFR
conditions will be possible within the showers and thunderstorms
as they move eastward this afternoon and early this evening. The
line of storms will clear the entire area by 02Z this evening.
Adjusted the convective timing similar to the last few HRRR runs
for all the TAF sites. Rapid drying due to a dry slot on the back
side of this synoptic system will promote clearing skies later
this afternoon and into tonight from west to east. As a result,
will go with VFR conditions developing quickly once the rain ends.
&&
.MARINE...
Issued at 300 AM CDT Sat Mar 15 2025
No plans to change marine headlines at this time. While there may
be a few gale force gusts over the tidal lakes and Mississippi
Sound, the larger threat will be over the open waters. With the
passage of the trough and front, conditions should improve
somewhat by the overnight hours. We may still need Small Craft
Exercise Caution headlines, or extended advisories for some or
most waters Sunday into Monday. Additional advisories may be
necessary at mid-week next week with the following system.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 79 51 69 39 / 90 10 0 0
BTR 82 52 72 42 / 80 0 0 0
ASD 80 56 75 40 / 80 10 0 0
MSY 80 57 72 50 / 80 0 0 0
GPT 75 56 72 44 / 80 40 0 0
PQL 79 57 77 40 / 80 60 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CDT this evening for LAZ034>037-039-
046>048-056>060-064>071-076>090.
GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ530-532-534.
Gale Warning until 7 PM CDT this evening for GMZ536-538-550-552-
555-557-570-572-575-577.
Small Craft Advisory from 7 PM this evening to 7 AM CDT Sunday
for GMZ536-538-550-552-555-557-570-572-575-577.
MS...Wind Advisory until 7 PM CDT this evening for MSZ068>071-077-
083>088.
Coastal Flood Advisory until 1 AM CDT Sunday for MSZ086>088.
GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ532-534.
Gale Warning until 7 PM CDT this evening for GMZ538-550-552-555-
557-570-572-575-577.
Small Craft Advisory from 7 PM this evening to 7 AM CDT Sunday
for GMZ538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...RW
LONG TERM....RW
AVIATION...MB
MARINE...RW
UPDATE...MBIn the hours before
Special weather statement, Mar 15, 11:00 AM CDT, 4 hours 27 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1100 AM CDT Sat Mar 15 2025
LAZ036-037-046>048-071-083>086-151700-
Iberville LA-Northern Livingston LA-St. Helena LA-
Southern Livingston LA-Northern Tangipahoa LA-East Feliciana LA-
Western Ascension LA-West Baton Rouge LA-East Baton Rouge LA-
Eastern Ascension LA-
1100 AM CDT Sat Mar 15 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN
ASCENSION, SOUTHEASTERN WEST BATON ROUGE, ST. HELENA, LIVINGSTON,
EAST FELICIANA, SOUTHEASTERN IBERVILLE, NORTHWESTERN TANGIPAHOA AND
EAST BATON ROUGE PARISHES THROUGH NOON CDT
...
At 1059 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clinton to near Gardere. Movement was
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Westminster, Plaquemine, Greensburg, French Settlement, Brusly,
Tangipahoa, Watson, Darlington, Norwood, Pride, Baker, Bayou Sorrel,
Shenandoah, Greenwell Spring, Easleyville, Montpelier, Old Jefferson,
Baton Rouge, Merrydale, and Zachary.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 148 and 176.
Interstate 12 between mile markers 1 and 30.
Interstate 55 in Louisiana between mile markers 49 and 66.
Interstate 110 in Louisiana between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3100 9112 3100 9044 3033 9068 3008 9137
3010 9139 3010 9143
TIME...MOT...LOC 1559Z 225DEG 41KT 3087 9093 3036 9120
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SchlotzLocal storm report, Mar 15, 12:42 PM CDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1242 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM Tornado 6 ENE Kentwood 30.98N 90.42W
03/15/2025 Tangipahoa LA Fire Dept/Rescue
Structural damage and roads blocked; likely
tornado.
&&
LNNLocal storm report, Mar 15, 12:59 PM CDT, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1259 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM Tornado 7 W Tylertown 31.11N 90.26W
03/15/2025 Walthall MS Law Enforcement
Damage to a trailer park; likely tornado.
&&
LNNLocal storm report, Mar 15, 3:20 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
320 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM Tornado 2 NNE Salem 31.25N 90.10W
03/15/2025 Walthall MS Public
Damage to sheds, outbuildings and trees.
Likely tornado. Time estimated.
&&
LNNThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 11:00 AM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena | 60 min |
| Mar 15, 11:59 AM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 46 min |
| Mar 15, 12:10 PM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa, Washington | 50 min |
| Mar 15, 1:00 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 31 min |
| Mar 15, 1:08 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Iberville, Pointe Coupee, West Feliciana | 52 min |
| Mar 15, 1:12 PM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Saint Tammany, West Baton Rouge | 15 days |
| Mar 15, 1:43 PM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 47 min |
| Mar 15, 1:46 PM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa | 44 min |
| Mar 15, 2:10 PM CDT | Flash Flood Warning | LIX | East Baton Rouge, West Baton Rouge | 14 days |
| Mar 15, 4:05 PM CDT | Special Marine Warning | LIX | 25 min | |
| Mar 15, 4:17 PM CDT | Tornado Warning | LIX | Saint Tammany | 28 min |
| Mar 15, 4:22 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist | 53 min |
| Mar 15, 4:27 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 12 min |
| Mar 15, 4:36 PM CDT | Special Marine Warning | LIX | 54 min | |
| Mar 15, 4:51 PM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist | 62 min |
| Mar 15, 5:09 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 51 min |
| Mar 15, 5:20 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 72 min |
| Mar 15, 5:31 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 15 days |
| Mar 15, 5:32 PM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany | 43 min |
| Mar 15, 5:52 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 15 days |
| Mar 15, 6:18 PM CDT | Special Weather Statement | LIX | Orleans | 57 min |
| Mar 15, 10:26 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 49 min |
| Mar 15, 10:35 AM CDT | Tornado Warning | LIX | Amite, Wilkinson | 29 min |
| Mar 15, 12:38 PM CDT | Tornado Warning | LIX | Pike, Walthall | 26 min |
| Mar 15, 1:14 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 40 min |
| Mar 15, 1:23 PM CDT | Tornado Warning | LIX | Walthall | 23 min |
| Mar 15, 6:25 PM CDT | Special Weather Statement | LIX | Jackson | 20 min |
| Mar 15, 6:39 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 21 min |
Nearby
High Wind Warnings in Louisiana, 2025High Wind Warnings in Mississippi, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.